# SDR AALA20011315

- Difficulty date: June 28, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2155 - SHORTLY AFTER LEVEL OFF AT FL370 GOT CABIN ALT WARNING.  CHECKED CABIN PRESSURE AND IT WAS 10,000 FEET.  DESCENT INITIATED AND CABIN IMMEDIATELY BEGAN A DESCENT AS WELL.  ONLY THING UNUSUAL NOTED JUST PRIOR TO INCIDENT WAS A HOWLING/SQUEALING TYPE NOISE WAS HEARD IN THE COCKPIT FOR ABOUT 1 MINUTE.  NO SUCH NOISE WAS HEARD BY FLIGHT ATTENDANTS IN THE MAIN CABIN.  BITE CHECKED NR 1 AND NR 2 CABIN PERSSURE CONTROL, PSI'D AIRCRAFT, FOUND LEFT PACK SUPPLY DUCT CLAMP BROKEN.  REMOVED AND REPLACED CLAMP, PSI'D AIRCRAFT.  OPS CHECK AND LEAK CHECKS OK.  OK FOR SERVICE.  (M)
